Perturbation theory for generalized and constrained linear least squares
2000 (English)In: Numerical Linear Algebra with Applications, Vol. 7, no 4, 181-195 p.Article in journal (Refereed) Published
The perturbation analysis of weighted and constrained rank-deficient linear least squares is difficult without the use of the augmented system of equations. In this paper a general form of the augmented system is used to get simple perturbation identities and perturbation bounds for the general linear least squares problem both for the full-rank and rank-deficient problem. Perturbation identities for the rank-deficient weighted and constrained case are found as a special case. Interesting perturbation bounds and condition numbers are derived that may be useful when considering the stability of a solution of the rank-deficient general least squares problem. Copyright (C) 2000 John Wiley & Sons, Ltd.
Place, publisher, year, edition, pages
2000. Vol. 7, no 4, 181-195 p.
IdentifiersURN: urn:nbn:se:umu:diva-21943ISBN: 1070-5325OAI: oai:DiVA.org:umu-21943DiVA: diva2:212200